Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 69, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 7, 2014, 7:57 AM MDT for Harding County, Union County, New Mexico. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2014, 7:57 AM MDT (13:57 UTC)
- Expired
- Jun 7, 2014, 8:45 AM MDT
- In force
- 48 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Harding County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 177 km from the middle of the area, began a volume at 13:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 8:33 AM MDT | TORNADO | 11 Nw Sedan, NM | TORNADO BRIEFLY ON GROUND. QUICKLY RETREATED BACK INTO CLOUD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 2.0 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 118 J/kg
- Mixed-layer CIN
- -245 J/kg
- Mixed-layer LCL
- 1654 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- -110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
186
WUUS55 KABQ 071357
SVRABQ
NMC021-059-071445-
/O.NEW.KABQ.SV.W.0069.140607T1357Z-140607T1445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
757 AM MDT SAT JUN 7 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL HARDING COUNTY IN NORTHEAST NEW MEXICO
CENTRAL UNION COUNTY IN NORTHEAST NEW MEXICO
* UNTIL 845 AM MDT
* AT 754 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 27
MILES WEST OF SEDAN...OR ABOUT 27 MILES WEST OF AMISTAD...AND
MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL SOUTH CENTRAL UNION COUNTY...
RURAL NORTHEASTERN HARDING COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
&&
LAT...LON 3649 10336 3629 10311 3604 10305 3591 10362
3607 10373
TIME...MOT...LOC 1357Z 237DEG 19KT 3607 10358
$$
SHOEMAKE2 follow-up statements
236
WWUS55 KABQ 071426
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
826 AM MDT SAT JUN 7 2014
NMC021-059-071445-
/O.CON.KABQ.SV.W.0069.000000T0000Z-140607T1445Z/
HARDING NM-UNION NM-
826 AM MDT SAT JUN 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM MDT
FOR CENTRAL UNION AND NORTHEASTERN HARDING COUNTIES...
AT 818 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 18 MILES WEST OF SEDAN...OR ABOUT 18 MILES NORTHWEST OF
AMISTAD...MOVING NORTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
9 MILES WEST OF SEDAN BY 845 AM MDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3596 10351 3605 10358 3649 10336 3629 10311
3604 10305
TIME...MOT...LOC 1426Z 237DEG 19KT 3607 10339
$$699
WWUS55 KABQ 071445
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
845 AM MDT SAT JUN 7 2014
NMC021-059-071455-
/O.EXP.KABQ.SV.W.0069.000000T0000Z-140607T1445Z/
HARDING NM-UNION NM-
845 AM MDT SAT JUN 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL UNION AND NORTHEASTERN
HARDING COUNTIES HAS EXPIRED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.
LAT...LON 3596 10351 3605 10358 3649 10336 3629 10311
3604 10305
TIME...MOT...LOC 1426Z 237DEG 19KT 3607 10339
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 7:33 AM MDT, 24 minutes earlier.
Area forecast discussion, Jun 7, 7:33 AM MDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 733 AM MDT SAT JUN 7 2014 .UPDATE... A QUICK UPDATE WAS JUST SENT OUT TO INCREASE POPS OVER THE NORTHEAST AND ALSO INCREASE CLOUD COVER TO ALIGN WITH ONGOING TRENDS. NO OTHER CHANGES MADE. 52 && .PREV DISCUSSION...553 AM MDT SAT JUN 7 2014... .AVIATION... 12Z TAF CYCLE HIER TERRAIN OBSCURED IN AREAS MVFR CIGS FROM EAST SLOPES SANGRE DE CRISTO AND SANDIA AND MANZANO MTS THROUGH 16Z. GUSTY EAST WIND AT KABQ AT 12Z TO DIMINSH AS THE MORNING PROGRESSES. CONVECTION LINGERING OVER NE NM THIS MORNING...THEN BECOMING MORE WIDESPREAD OVER THE CENTRAL AND EAST AFT 18Z WITH MTS OCCASIONALLY OBSCURED. ISOLD STORMS BECOMING SEVERE WITH LARGE HAIL AND WIND GUSTS NR 50KT EAST. EAST WINDS THROUGH CANYONS INTO THE RGV REDEVELOPING AFT 08/00Z AND GUSTING TO 35-40KT. && .PREV DISCUSSION...346 AM MDT SAT JUN 7 2014... .SYNOPSIS... ANOTHER STORMY DAY IS EXPECTED ACROSS EASTERN NEW MEXICO TODAY AS A BACK DOOR FRONT ARRIVES WITH MORE MOISTURE AND INSTABILITY. SOME STORMS WILL BE STRONG TO SEVERE...ESPECIALLY IN THE NORTHEAST HIGHLANDS...NORTHEAST AND EAST CENTRAL PLAINS. DRY AND WARM CONDITIONS WILL PREVAIL IN WESTERN PARTS OF NEW MEXICO TODAY...BUT BY SUNDAY AN UPPER LEVEL DISTURBANCE WILL ALLOW SHOWERS AND STORMS TO SPREAD OVER A GREATER MAJORITY OF THE STATE. STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN IN THE EASTERN HALF OF THE STATE WITH TEMPERATURES COOLING A FEW DEGREES STATEWIDE. LESS CHANCES FOR PRECIPITATION ARE EXPECTED ON MONDAY WITH CONDITIONS TRENDING EVEN DRIER THROUGH THE MIDDLE OF NEXT WEEK AS A RIDGE OF HIGH PRESSURE BEGINS TO BUILD OVER THE AREA. && .DISCUSSION... SPLIT FLOW IS IN PLACE OVER THE CONUS WITH SUBTROPICAL JET HOSTING MODEST SPEEDS OF 50-60 KT OVER NM. THIS WILL PROVIDE SUFFICIENT VENTING IN THE UPPER LEVELS OF THE TROPOSPHERE FOR STORMS THAT DEVELOP IN EASTERN NM WHERE A BACK DOOR FRONT WILL BE ARRIVING. BY LATE AFTERNOON THE BOUNDARY IS PROJECTED TO BUTT UP AGAINST THE SANGRE DE CRISTOS AND EXTEND SOUTHEASTWARD TO THE EAST CENTRAL PLAINS OF THE STATE. THIS WILL INTRODUCE A DRAMATIC ENHANCEMENT TO LOW LAYER HELICITY PROFILES AND OVERALL BULK SHEAR...INGREDIENTS THAT WILL QUICKLY HELP ANY DEVELOPING UPDRAFTS TO ROTATE. THUS...SUPERCELLULAR STRUCTURE WILL BRING ANOTHER ROUND OF DAMAGING WINDS...LARGE HAIL...AND PERHAPS ISOLATED TORNADOES TO PORTIONS OF NORTHEAST AND EAST CENTRAL NM. STORMS WILL LIKELY INITIATE ALONG THE EAST SLOPES OF THE SANGRES AND HIGHLANDS NEAR I-25 BY MID AFTERNOON WITH A POTENTIALLY LATER INITIATION OVER THE PLAINS BY LATE AFTERNOON AND EARLY EVENING. THE FRONTAL BOUNDARY WILL ADVANCE FARTHER WEST AND SOUTH TONIGHT...SPILLING THROUGH MUCH OF THE RIO GRANDE VALLEY BEFORE MIDNIGHT. SOME GUSTY GAP/CANYON WINDS ARE ANTICIPATED DOWNWIND OF FAVORED LOCALES...AND JUICY BOUNDARY LAYER MOISTURE WILL FOLLOW AND SPREAD WESTWARD. THIS WILL HELP SET THE STAGE FOR A BROADER COVERAGE OF SHOWERS/STORMS ON SUNDAY AS WEAK SHORTWAVE TROUGH ARRIVES WITH THE SOUTHERN SEGMENT OF THE JET. BEST SHEAR AND MOISTURE WILL BE JUXTAPOSED OVER EASTERN NM YET AGAIN ON SUNDAY...SO MORE SEVERE STORMS WILL BE POSSIBLE. STORMS BETWEEN THE RIO GRANDE AND THE CONTINENTAL DIVIDE ON SUNDAY WILL NOT HAVE THE HEALTHY PWATS OF THE EASTERN ENVIRONMENT...AND WILL BE MORE SPARSE IN COVERAGE AS MOISTURE TRIES TO MIX BACK EAST. THE SOUTHERN STREAM SHORT WAVE WILL MEET WITH A NORTHERN STREAM ONE THAT WILL DIVE INTO NORTHEASTERN NM...AND THIS COULD KEEP PRECIPITATION GOING INTO SUNDAY NIGHT MONDAY MORNING IN THE EAST. BY MONDAY AFTERNOON IT APPEARS THERE WILL BE SUFFICIENT MOISTURE IN THE WAKE OF THE DEPARTING WAVES FOR RECYCLING AND ADDITIONAL STORMS. POPS HAVE BEEN INCREASED SOME...BUT STILL ONLY ISOLATED COVERAGE IN MOST AREAS. THE RIDGE OVER MEXICO WILL EXTEND SOME RISING PRESSURE HEIGHTS INTO THE LAND OF ENCHANTMENT AND DRYING MOISTURE PROFILES WILL MAKE IT MORE DIFFICULT TO GENERATE STORMS THROUGH THE MIDDLE OF THE WEEK. MODELS ARE MORE MESSY WITH THE POTENTIAL BACK DOOR FRONT ON THURSDAY AS CONVECTION UPSTREAM IS INTERFERING WITH SYNOPTIC PLACEMENT. ONLY SLIGHT CHANCE POPS HAVE BEEN BUILT INTO THE NORTHEAST THURSDAY AND FRIDAY. 52 && .FIRE WEATHER... NO BIG CHANGES FOR THE NEXT FEW DAYS. LOW LEVEL MOISTURE TO SLOSH BACK AND FORTH...WITH A VERY DRY AND UNSTABLE AIRMASS DOMINATING THE WEST...ESPECIALLY FROM THE CONTDVD TO THE ARIZONA BORDER. THE AREA FROM THE CONTDVD TO THE RIO GRANDE VALLEY WILL EXPERIENCE INCREASES IN LOW LEVEL MOISTURE DURING THE EVENINGS/OVERNIGHTS WHILE MIXING OUT SOMEWHAT DURING THE DAYTIME...LEADING TO POTENTIAL FOR SOME DRY CONVECTION OR A MIX OF WET AND DRY. SINGLE DIGIT RH VALUES TODAY WILL PERSIST FOR A GOOD 10 TO 15 HOURS ALONG AND WEST OF THE CONTDVD WHERE SPOTTY SUPERHAINES EXISTS. WINDS WON/T BE STRONG ENOUGH TO PULL THE TRIGGER ON ANY HIGHLIGHTS THOUGH. CONVECTION REDEVELOPED OVERNIGHT IN THE NORTHEAST...AND ACROSS THE PLAINS STRONG TO SEVERE STORMS ARE LIKELY THIS AFTERNOON AS A FRONTAL BOUNDARY...POSSIBLY AIDED BY CONVECTION...POWERS IT/S WAY TO THE EAST SLOPES OF THE CENTRAL MT CHAIN. EXPECT A RATHER GUSTY...TO AROUND 45 MPH...EAST WIND INTO THE RGV BY SUNSET...AND A SUBSEQUENT SURGE IN LOW LEVEL MOISTURE. DEPENDING ON THE TIMING...THE SURGE COULD TRIGGER ISOLD CONVECTION DURING THE EVENING...BUT SHOULD ALSO HELP RH RECOVERIES TONIGHT IN THE RGV AND INTO THE JEMEZ. STRONGER NW FLOW ALF IN THE WAKE OF A PASSING SHORTWAVE SUNDAY SHOULD HELP PUSH THE LOW LEVEL MOISTURE EASTWARD AGAIN. GUSTY NORTHWEST WINDS MAY ALLOW FOR A FEW HOURS OF CRITICAL CONDITIONS IN THE NORTHWEST PLATEAU AND HIGHLANDS...BUT NOT A WIDESPREAD AREA. MUCH LESS SUPERHAINES NOTED WEST SUNDAY WITH SINGLE DIGIT RH VALUES SUNDAY AFTERNOON MUCH MORE LIMITED AS TEMPERATURES COOL DOWN OVERALL. IN THE EAST...POTENTIAL FOR SEVERE STORMS WILL LINGER. ANOTHER FRONT IN THE EAST MONDAY WILL REFRESH THE SUPPLY OF LOW LEVEL MOISTURE...ALTHOUGH IT DOESN/T APPEAR TO PUSH THROUGH THE CENTRAL MT CHAIN WITH MUCH VIGOR. A RIDGE ALOFT MAY DOMINATE THE CENTRAL AND WEST...WHILE THE CIRCULATION AROUND AN UPPER LOW PRESSURE SYSTEM OVER OKLAHOMA DOMINATES THE EAST...LEADING TO COOLER THAN AVERAGE HIGHS AND BETTER CHANCES FOR SHOWERS AND STORMS. DRIER AIR WILL GRADUALLY PUSH IN FROM THE WEST BY THE MIDDLE OF NEXT WEEK AS ZONAL FLOW SQUASHES THE RIDGE. RIGHT NOW...WESTERLY WINDS ARE NOT STRONG ENOUGH TO ANTICIPATE CRITICAL CONDITIONS WEDNESDAY INTO THURSDAY...BUT OTHER INGREDIENTS PRIMED SO STAY TUNED. && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 52
Hazardous weather outlook, Jun 7, 5:46 AM MDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 546 AM MDT SAT JUN 7 2014 NMZ501>540-081200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 546 AM MDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED IN EASTERN NEW MEXICO THIS AFTERNOON AND THIS EVENING...ESPECIALLY WITHIN NORTHEASTERN TO EAST CENTRAL PARTS OF THE STATE. DAMAGING WINDS FROM THUNDERSTORMS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED IN EASTERN NEW MEXICO AGAIN ON SUNDAY. DAMAGING WINDS FROM THUNDERSTORMS AND LARGE HAIL WILL BE THE PRIMARY THREATS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS WITHIN EASTERN NEW MEXICO SHOULD BE ALERT AND READY TO REPORT ANY STRONG TO SEVERE WEATHER TO THE ALBUQUERQUE NATIONAL WEATHER SERVICE. YOU CAN SUBMIT YOUR REPORT AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ONTO OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
In the hours before
Special weather statement, Jun 7, 3:44 AM MDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
344 AM MDT SAT JUN 7 2014
NMZ530-531-071015-
HARDING COUNTY-UNION COUNTY-
344 AM MDT SAT JUN 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION AND EASTERN HARDING
COUNTIES THROUGH 415 AM MDT...
AT 342 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF HAYDEN...OR ABOUT 17 MILES
NORTHWEST OF AMISTAD...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...SEDAN.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3591 10350 3611 10360 3631 10307 3601 10303
3597 10303
TIME...MOT...LOC 0944Z 257DEG 22KT 3604 10341The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:00 PM MDT | Tornado Warning | ABQ | Quay, Union | 30 min |
| Jun 6, 6:05 PM MDT | Tornado Warning | ABQ | Chaves, Roosevelt | 25 min |
| Jun 6, 6:08 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 37 min |
| Jun 6, 6:12 PM MDT | Tornado Warning | ABQ | Harding, San Miguel | 35 min |
| Jun 6, 6:21 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 114 min |
| Jun 6, 6:40 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 65 min |
| Jun 6, 6:42 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 33 min |
| Jun 6, 6:47 PM MDT | Tornado Warning | ABQ | Roosevelt | 28 min |
| Jun 6, 6:53 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora, Union | 54 min |
| Jun 6, 6:58 PM MDT | Special Weather Statement | ABQ | Roosevelt | 32 min |
| Jun 6, 7:02 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 28 min |
| Jun 6, 7:11 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 34 min |
| Jun 6, 7:45 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 45 min |
| Jun 6, 8:35 PM MDT | Special Weather Statement | ABQ | Roosevelt | 25 min |
| Jun 6, 8:41 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 2 hr |
| Jun 6, 11:07 PM MDT | Special Weather Statement | ABQ | Quay | 38 min |
| Jun 7, 3:44 AM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Jun 7, 8:24 AM MDT | Special Weather Statement | ABQ | Union | 36 min |
| Jun 7, 8:34 AM MDT | Special Weather Statement | ABQ | Harding | 41 min |
| Jun 7, 8:44 AM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Jun 7, 1:07 PM MDT | Special Weather Statement | ABQ | Taos | 38 min |
| Jun 7, 2:40 PM MDT | Wind Advisory | ABQ | 15 hr | |
| Jun 7, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 61 min |
| Jun 7, 4:02 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 43 min |
| Jun 7, 4:27 PM MDT | Tornado Warning | ABQ | Lincoln, Torrance | 33 min |
| Jun 7, 4:42 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 63 min |
| Jun 7, 4:51 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Union | 54 min |
| Jun 7, 5:03 PM MDT | Tornado Warning | ABQ | Lincoln, Torrance | 27 min |
| Jun 7, 5:06 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 54 min |
| Jun 7, 5:13 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Union | 2 hr |
| Jun 7, 5:15 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 2 hr |
| Jun 7, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay | 30 min |
| Jun 7, 5:18 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 117 min |
| Jun 7, 5:21 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln, Torrance | 114 min |
| Jun 7, 5:23 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 43 min |
| Jun 7, 5:31 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Harding, Quay, San Miguel | 119 min |
| Jun 7, 5:38 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 67 min |
| Jun 7, 5:38 PM MDT | Tornado Warning | ABQ | Lincoln | 22 min |
| Jun 7, 5:43 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 62 min |
| Jun 7, 5:48 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 42 min |
| Jun 7, 5:54 PM MDT | Special Weather Statement | ABQ | Santa Fe | 51 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.